# SDR RAIA201609030001

- Difficulty date: September 3, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 37,547 hours, 21,973 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP.  R & R BLEED VALVE NR 2.  OPS CHECK GOOD.
